# SDR UPS04M43192

- Difficulty date: August 20, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORZ STAB NR 31 RT BARREL NUT HOLE FOUND CORRODED ON BOTTOM SIDEWALL AND BEARING SURFACE.  CORROSION REMOVED, BLEND AND REAMED TO 1.178 INCH AT B/N HOLE NR 31 RT FOUND OUT OF LIMITS.  FAB SLEEVE AND BUSHING IAW EO MD11-5510-19409-H.  APPLIED SEALANT PR1422B1/2 AT BLEND AREA AND INSTALLED SLEEVE BUSHING AT B/N HOLE NR 31 RT IAW EO MD11-5510-19409-H.  REPAIR C/OUT AT B/N HOLE NR 31 RT IAW EO MD1 1-5510-19409-H AND EN:1302-04 FOUND WITHIN LIMIT AND SATISFACTORY.
